Chances Of Getting Pregnant If You Have Sex After Spotting On Injection KB Users?
morning doctor, just go ahead,
It's a shame it wasn't informed what type of family planning you are using, whether it's injectable contraceptives, pills, or other types of family planning. If you use injectable contraception for 1 month or 3 months, if it is still within the protection period (1 or 3 months after being given the injection), the possibility of pregnancy is almost impossible. Likewise, if you regularly take birth control pills according to the rules, the occurrence of pregnancy is also very small. Pregnancy can still occur even though you are already using birth control pills, usually because of improper storage of birth control pills so that eventually the pills are damaged, or because you are not disciplined in taking your medicine so that you are absent for taking birth control pills, or because you vomit so that the pills are taken. vomited. In addition, taking other drugs can also affect the effectiveness of birth control pills.
The presence of brown spots outside the menstrual cycle can occur due to physical exhaustion, psychological stress, side effects of hormonal birth control (such as injections or pills) or as a marker of pregnancy (fetal implantation). All of these conditions are actually harmless and can improve on their own if the trigger is addressed.
However, if you are in doubt that you are currently pregnant or not, then taking a pregnancy test pack is the most appropriate first step, considering that this test tool is fast and practical and the results are accurate enough to determine whether a pregnancy has occurred or not. Only then, if the results are still doubtful (for example, the line is 2 but it is shaded/faint even though it has been repeated) then Nurul can go to a gynecologist for further examination.
Hope it is useful